# SDR ASMF200508004

- Difficulty date: August 6, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 47,299 hours, 29,765 cycles
- Engine: Pwa JT8D219
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20495055
- Part serial: 116227
- Condition: Inoperative
- Location: Left
- Part time: 37,044 hours, 28,189 cycles
- Component: Cooling Turbine, Honeywell
- Component part number: 20495055
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT SERVICE, LT AIR CONDITIONING SYSTEM WAS DETECTED INOPERATIVE. REPORT WAS DEFERRED IAW MEL 21-1. DURING OVERNIGHT SERVICE, COOLING TURBINE WAS REPLACED IAW MM 21-51-01, TESTED CORRECT. DEFERRED REPORT WAS CLOSED.
